post ovarian cancer/treatment

Hi there, this is my first time posting, I was diagnosed with ovarian cancer in June 2013, I consider myself very luck as it was controlled immediately, had 6 sessions of chemo and doing very well since.....just wondering if anyone has experienced a "full" feeling in their belly, mostly on my left side.....I have said this to the docs and they keep telling me it's from the op 2 years ago...I had a hysterectemy and ovaries removed....I get an "influx" of hormones for a few days which drive me demented and extremely tired, I would sleep alday.....anyone understand this????????

3 Replies

  • Hello Cotton - while I can't comment on whether the hormones have anything to do with your feeling of 'fullness', and the extreme tiredness.

    Just wondering when are you due back for a review with your Oncologist and/or Surgeon. If you are concerned about the fullness , and you do not have a review appointment - ring the Secretary and try to see the oncologist.

    Sometimes GP do not fully understand the after effects of OvCa, so go a little further up the medical line,

    Hopefully, it will just be reflux or a sluggish bowel & digestive system.

    Take Care, Daisies

  • Thank you for replying, I have my oncologist appointment in 3 weeks time, my bowel is sluggish so I do take movicol but sometimes I would get pain very bad....

  • Hi Cotton hope you are feeling a little better, I did have pain on the left hand side which can be relieved by going to the loo. It could be the after effects of chemo or surgery. Hopefully your oncologist will put your mind at rest when you see him or her. If you are not happy do ask for a ct scan

You may also like...